Issue
Volume 11, Number 1

Articles in the Issue:

Regular Articles:
Ya-guang Yang
An Improved Eigenvalue Perturbation Bound On A Nonnormal Matrix And Its Application In Robust Stability Analysis
J. Comp. Math., 11 (1993), pp. 1-6. Abstract
pdf
Full Article

Shu-fang Xu
A Homotopy Algorithm For Solving The Inverse Eigenvalue Problem For Complex Symmetric Matrices
J. Comp. Math., 11 (1993), pp. 7-19. Abstract
pdf
Full Article

Ping-wen Zhang
A Family Of Viscosity Splitting Scheme For The Navier-Stokes Equations
J. Comp. Math., 11 (1993), pp. 20-36. Abstract
pdf
Full Article

Ben-yu Guo and Wei Huang
The Spectral-Difference Method For Compressible Flow
J. Comp. Math., 11 (1993), pp. 37-49. Abstract
pdf
Full Article

Hong-yuan Zha
Some Properties Of The Quotient Singular Value Decomposition
J. Comp. Math., 11 (1993), pp. 50-62. Abstract
pdf
Full Article

Jin-ping Zeng
The Convergence Of Multigrid Methods For Nonsymmetric Elliptic Variational Inequalities
J. Comp. Math., 11 (1993), pp. 73-76. Abstract
pdf
Full Article

Guo-liang Xu and Guo-zhong Zhuang
Convergence Acceleration Of Vector Sequences By Vector Pade Approximation
J. Comp. Math., 11 (1993), pp. 77-86. Abstract
pdf
Full Article

Muhammad Aslam Noor
A General Algorithm And Sensitivity Analysis For Variational Inequalities
J. Comp. Math., 11 (1993), pp. 87-96. Abstract
pdf
Full Article